# SDR ASOA201907137071

- Difficulty date: July 13, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 42,634 hours, 32,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND CORROSION DAMAGE TO THE FUSELAGE SKIN AT FRAME 81 AND STRINGER 21L TO 21R. MAINTENANCE REMOVED THE CORRODED AREA AND APPLIED A FILLER AND DOUBLER IAW ETD 2019-145-086179. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
